# SDR CALA2025051204615

- Difficulty date: May 9, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 108,360 hours, 14,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1011131
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT EMERGENCY DOME LIGHT INOP RELAMPED CAPT EMERGENCY DOME LIGHT, REF AMM 33-51-07-960-801. OPS CHECK GOOD.PARTS USED:  19-2514-3-0001, QTY :1
